# SDR UALA2008122407001

- Difficulty date: December 24, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 26,205 hours, 6,660 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT 1H BROKEN PREVIOUSLY DEFERRED.  SECURED LIGHT IN SEAT.  INSTALLED MISSING EMERGENCY LIGHT STRIP.
